What is this awful condition?!

What is this awful condition?!

Hi all! I'm new around here from the US just looking to share stories with people whom can relate with my struggles. I am desperate to find out what is going on with my skin. I went from flawless skin to this😓😟. There are too many sores to count anymore. They start out skin color round circles, then blister a little then scab over sometimes they have a micah like white cover which is super hard to peel off. Some get black centers which im assuming is necrotic tissue/skin? They itch something fierce too. They take forever to heal, and when they do they leave a nasty SCAR. They are on my arms, legs, hands, chest, back, neck, even have one on my scalp. I'm mortified. I can't see a derm for over a month due to insurance so just looking for any advice?? I am so very depressed and devastated about this. Thank you for listening.

14 Replies

oldestnewest
  • I am so vexed for you and wish I could give you an answer but I don't know what this is either. No wonder you are devastated and depressed.

  • Good grief Sunshine.............that looks absolutely AWFUL (sorry for stating the obvious) but it does. I assume you have used/tried Doctor Google ? It night be Chickenpox or Scabies...eeeekkk.

    Did they all break out at the same time ?

    Steffie

  • Oh dear, poor you, l myself have the what looks like the same condition and apparently was considered to be Lichen Planus, treated accordingly! Not that they can do much supposedly, all sorts of different creams and such but unfortunately it was just time that worked for me. The scars do fade after a while, rest assured and please don't stress about it, it is what it is for the time being and as it is stress supposedly that kicks it off it'll only make it worse. It takes a good while to start clearing and over the years l've myself had it repeating on and off a few times. I hope it isn't but another consideration to mention to your doctor. If they should come up with a miracle cure l'd be obliged. Wish you a speedy recovery. TG

  • please go to a pharmacy and speak to the pharmacist it is FREE it could be scabies and a simple solution may get rid of it but the pharmacist will more than likely be able to help you.. good luck

  • Hi I suffer with exactly the same thing as you, eczema/ dermatitis which is what that is, all over my legs and lower back aswell, unable to sleep cause of the itching. Ive found a treatment that will at least stop the itching and will make the sores go within a week. Its not a long term solution but really helps to get on top of the problem by then using emollients and steroid creams to keep the condition at bay and will hopefully give you your confidence back. I'm in the UK but have been prescribed Prednisolone tablets which are a type of steroid. I don't know how easy it would be for you to get these in the US but they do work, try and get some Aveeno moisturising cream aswell this will help. Have you possibly come into contact with anything that your allergic to, I. E new dog/ cat, do you smoke as this will not help and do you get a lot of sun light on your skin?

    Hope this is helpful to you and good luck.

  • I use Dermovate Ointment, quite a strong Steroidal ointment, Metosyn ointment is also quite good. Need a prescription for both though it won't cure it but it keeps it at bay and reduces the irritation.

  • Thanks so much I will try that as I am nearly desperate!🤠

  • Do you think you may have bed bugs? I've seen a friends skin that looked very similar and she found out they had bed bugs. They seem to be epidemic lately. Just a suggestion.

  • I have an identical arm! These random things come and go from arms under and above breaths and shoulders and back. It started before Christmas and nearly cleared after loads of anti histamine and a cours of steroids but has returned with a vengeance. Seeing a dermatologist in 12 days but worried tthat it won't look so bad as I am currently on another round of steroids. They are very effective but it's just a temporary respite. Hope yours heals up -it's a nightmare!

  • Not sure whether you ever got to the bottom of this problem? But I had a very similar looking skin problem on my legs and feet a few years ago. In my case my legs and feet were swollen too. My baffled GP sent photos to a dermatology professor I'd recently seen for Lupus/ Sjogren's related skin issues.

    He emailed her back telling her that it was Scurvy and requesting that I be prescribed very high doses of ascorbic acid. We laughed about this afterwards because I eat masses of vegetables and fruit. But it turned out to be a nasty case of folliculitis caused by a drug I was on for Raynauds and an immunesuppressant - which caused my legs to become swollen and my hair follicles to then become infected. Drama subsided as soon as I stopped taking the Raynauds drug, Nifedipine. Not sure if this is any help to you but just in case..

  • I have not figured it out yet, alot of people think it's lichen planus because it's everywhere my face is sadly afflicted with about 20 sores on my chin, I look and feel awful ☹. Thanks for the info, I'll read up on all of it, take care!💟

  • My rash affected my chin too - in fact I think that's where my follicular problems started. You have my sympathy x

  • I have the same sores on my arms. I believe it is vasculitis or cellulitis? Before a sore breaks out the spot hurts bad I have to scratch itch whatever to break the skin. It hurts badly if I don't. After I break the skin it can hang around for a while but typically gets better. Stress I believe is a big problem and I don't have an immune system due to anti-rejection meds. I believe cortisone would help but no way will I use it. My cousin used it her skin was so thin she actually died from it. I try and take good care of my skin I believe that's the only thing I can do? It's terrible, I also have excessive hair growth on my face this is very troublesome. I tweeze like crazy I have too. The sores are rotten too if you find an answer let me know. I really believe it's related to the anti-rejection drugs. They can kill you seriously. I can totally understand why some people end up in the hospital for months. Good luck I'll be thinking of you. Cathy

  • Looks a bit like hot tub folliculitis. Do you have any recollection of what you were doing in the weeks before it occurred?

    Perhaps something you caught from a gym mat or jacuzzi?

You may also like...